# SDR MEX2002084

- Difficulty date: March 25, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Relay
- Part number: 92743642
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

FLT 608 - MEX-DFW - AIRCRAFT RETURNED TO SOUTH POSITION AS CONSEQUENCES OF OVERHEATING OF THE RAT PROBE AND A FAIL FLAG WAS APPEARED.  DURING THE CHECKING SYSTEM IT WAS FOUND ALSO THAT THE TAKEOFF ALARM DID NOT WORK.  IT WAS DETECTED A TROUBLE WITH THE RELAY R2-5, SUCH RELAY WAS REPLACED, IT WAS PERFORMED SEVERAL TESTS TO RAT PROBE AND TAKEOFF ALARM, OK MM 34-00-01.  (M)
